Bleomycin (BLM) is a chemotherapeutic agent used for the treatment of several types of malignancy, including germ cell tumors, lymphoma, and certain types of squamous-cell carcinoma. The common adverse effect of BLM is interstitial pneumonitis, followed by pulmonary fibrosis. BLM-induced pneumonitis occurs in up to 46% of patients treated with BLM-containing chemotherapy and lung toxicity usually appears during treatment. Here we describe a patient with lung fibrosis, who presented with slow progressive breathlessness and pneumothorax more than 10 years after cessation of BLM therapy. A 15 year-old girl presented with abnormal shadows on chest X-ray. The patient had a yolk sac carcinoma in the sacral region at 1 year of age and obtained complete remission after being treated with tumor resection, radiation, and several anti-cancer drugs including BLM. There were no abnormal findings in chest X-ray until she reached 3 years of age, when she had developed respiratory distress that worsened with age. The patient had experienced an episode of pneumothorax at 13 years of age. Chest CT at the time revealed interstitial reticular opacities. Radiological findings and pathological examination of the lung tissue obtained during bullectomy with video-assisted thoracic surgery were compatible with BLM-induced pneumonitis. The present study suggests that lung fibrosis may surface more than 10 years after cessation of BLM therapy at the age of 1 year, with no chest radiographic findings 1 year after completion of chemotherapy. The use of BLM in infants requires strict supervision and observation and careful long-term follow up.